RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 315–320 (Mi mz7849)  

This article is cited in 4 scientific papers (total in 4 papers)

Some properties of the set of extreme points of the unit ball of a Banach space

M. I. Kadets, V. P. Fonf

Special Design Bureau Turbogazmashina

Abstract: In [1] it was proved that the unit ball of a reflexive Banach space has an uncountable set of extreme points. In this note it is shown that this set is also massive in some topological sense.

Full text: PDF file (354 kB)

English version:
Mathematical Notes, 1976, 20:3, 737–739

Bibliographic databases:

UDC: 513.8
Received: 25.04.1976

Citation: M. I. Kadets, V. P. Fonf, “Some properties of the set of extreme points of the unit ball of a Banach space”, Mat. Zametki, 20:3 (1976), 315–320; Math. Notes, 20:3 (1976), 737–739

Citation in format AMSBIB
\Bibitem{KadFon76}
\by M.~I.~Kadets, V.~P.~Fonf
\paper Some properties of the set of extreme points of the unit ball of a~Banach space
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 315--320
\mathnet{http://mi.mathnet.ru/mz7849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430754}
\zmath{https://zbmath.org/?q=an:0337.46019}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 737--739
\crossref{https://doi.org/10.1007/BF01097240}


Linking options:
  • http://mi.mathnet.ru/eng/mz7849
  • http://mi.mathnet.ru/eng/mz/v20/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Fonf, “Massiveness of the set of extreme points of the dual ball of a Banach space. Polyhedral spaces”, Funct. Anal. Appl., 12:3 (1978), 237–239  mathnet  crossref  mathscinet  zmath
    2. V. P. Fonf, “One property of Lindenstrauss–Phelps spaces”, Funct. Anal. Appl., 13:1 (1979), 66–67  mathnet  crossref  mathscinet  zmath
    3. M. I. Kadets, V. P. Fonf, “Two theorems on the massiveness of boundaries in reflexive Banach spaces”, Funct. Anal. Appl., 17:3 (1983), 227–228  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Fonf, A. J. Pallarés, S. Troyanski, “Isomorphically Polyhedral Banach Spaces”, Zhurn. matem. fiz., anal., geom., 9:1 (2013), 108–113  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019